Advanced Search
Article Contents
Article Contents

Improved Sobolev inequalities and critical problems

  • *Corresponding author

    *Corresponding author
X. Chen is supported by NNSF of China(No:11961032), NNSF of Jiangxi Province(No:20192 BAB201003). J. Yang is supported NNSF of China(No:11671179 and 11771300)
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we establish two refinement of Sobolev-Hardy inequalities in terms of Morrey spaces. Then, with help of these inequalities, we show the existence of nontrivial solutions for doubly critical problems in $ \mathbb{R}^N $ involving $ p $-Laplacian

    $ \begin{equation*} \label{eq:1} -\Delta_pu = \frac{|u|^{p^\ast_{\alpha}-2}u}{|y|^{\alpha}}+\frac{|u|^{p^\ast_{\beta}-2}u}{|y|^{\beta}}, \end{equation*} $

    where $ x = (y,z)\in\mathbb{R}^K\times\mathbb{R}^{N-K},1\leq K\leq N,1<p<N,0<\alpha,\beta<\min\{K,\frac{NKp}{N^2-(N-K)p}\} $ and $ p^\ast_{\alpha} = \frac{p(N-\alpha)}{N-p} $ is the critical Hardy-Sobolev exponent, and critical problems involving fractional Laplacian

    $ \begin{equation*} (-\Delta)^{s}u = \frac{|u|^{2^\ast_{s,\alpha}-2}u}{|y|^{\alpha}}+\frac{|u|^{2^\ast_{s,\beta}-2}u}{|y|^{\beta}}, \end{equation*} $

    where $ 0<s<\frac{N}2,0<\alpha,\beta<\min\{K,\frac{2NKs}{N^2-2s(N-K)}\} $ and $ 2^\ast_{s,\alpha} = \frac{2(N-\alpha)}{N-2s} $.

    Mathematics Subject Classification: Primary: 35B33, 35B38; Secondary: 35J60.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] M. Badiale and G. Tarantello, A Sobolev-Hardy inequality with applications to nonlinear elliptic equation arising in astrophisics, Arch. Ration. Mech. Anal., 163 (2002), 259-293.  doi: 10.1007/s002050200201.
    [2] M. Bhakta, A note on semilinear elliptic equation with biharmonic operator and multiple critical nonlinearities, Adv. Nonlinear Stud., 15 (2016), 835-848.  doi: 10.1515/ans-2015-0405.
    [3] X. Chen and J. Yang, Weighted fractional Sobolev-Hardy inequality in $\mathbb{R}^N$, Adv. Nonlinear Stud., 16 (2016), 623-641.  doi: 10.1515/ans-2015-5002.
    [4] R. FilippucciP. Pucci and F. Robert, On a p-Laplace equation with multiple critical nonlinearities, J. Math. Pures Appl., 91 (2009), 156-177.  doi: 10.1016/j.matpur.2008.09.008.
    [5] N. Ghoussoub and F. Robert, The effect of curvature on the best constant in the Hardy-Sobolev inequality, Geom. Funct. Anal., 16 (2006), 897-908.  doi: 10.1007/s00039-006-0579-2.
    [6] N. Ghoussoub and F. Robert, Concentration estimates for Emden-Fowler equations with boundary singularities and critical growth, Inter. Math. Res. Paper, 2006 (2006), 1-85.  doi: 10.1155/IMRP/2006/21867.
    [7] N. Ghoussoub and S. Shakerian, Borderline variational problems involving fractional Laplacians and critical Singularities, Adv. Nonlinear Stud., 15 (2015), 527-555.  doi: 10.1515/ans-2015-0302.
    [8] N. Ghoussoub and C. Yuan, Multiple sulutions for quasi-linear PDES involving the critical Sobolev and Hardy exponents, Trans. Amer. Math. Soc., 352 (2000), 5703-5743.  doi: 10.1090/S0002-9947-00-02560-5.
    [9] E. H. Lieb and M. Loss, Analysis, Graduate Studies in Mathematicas, Vol. 14, American Mathematical Society, Providence, RI, 2001. doi: 10.1090/gsm/014.
    [10] P. L. Lions, concentration-compactness principle in the calculus of variations. The limit case, part 1 and part 2, Rev. Mat. Iberoam., 1 (1985), 145–201 and 45–121. doi: 10.4171/RMI/6.
    [11] E. S. NoussairC. A. Swanson and J. Yang, Quasilinear elliptic problems with critical exponents, Nonlinear Anal. Theory Meth. Appl., 20 (1993), 285-301.  doi: 10.1016/0362-546X(93)90164-N.
    [12] G. Palatucci and A. Pisante, Improved Sobolev embeddings, profile decomposition, and concentration-compactness for fractional Sobolev spaces, Calc. Var. Partial Differ. Equ., 50 (2014), 799-829.  doi: 10.1007/s00526-013-0656-y.
    [13] S. SecchiD. Smets and M. Willem, Remarks on a Hardy-Sobolev inequality, C. R. Acad. Sci. Paris. Ser. I, 336 (2003), 811-815.  doi: 10.1016/S1631-073X(03)00202-4.
    [14] E. Swayer and R. L. Wheeden, Weighted inequalities for fractional integrals on Euclidean and Homogeneous spaces, Amer. J. Math., 114 (1992), 813-874.  doi: 10.2307/2374799.
    [15] M. Willem, Minimax Theorems, Birkh$\ddot{a}$user, Boston-Basel-Berlin, 1996. doi: 10.1007/978-1-4612-4146-1.
    [16] J. Yang, Fractional Sobolev-Hardy inequality in $\mathbb{R}^N$, Nonlinear Anal. Theory Meth. Appl., 119 (2015), 179-185.  doi: 10.1016/j.na.2014.09.009.
    [17] J. Yang and F. Wu, Doubly Critical Problems Involving Fractional Laplacians in $\mathbb{R}^N$, Adv. Nonlinear Stud., 17 (2017), 1-14.  doi: 10.1515/ans-2016-6012.
    [18] J. Yang and X. Zhu, On the existence of nontrivial solutions of a quasilinear elliptic boundary value problem for unbounded domains, Acta Math. Sci., 7 (1987), 341-359.  doi: 10.1016/S0252-9602(18)30457-0.
  • 加载中

Article Metrics

HTML views(780) PDF downloads(293) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint